# SDR AALA201712089029

- Difficulty date: December 6, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A321-231
- Aircraft serial: 6866
- Aircraft time: 5,012 hours, 1,968 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. R1 DOOR EMERGENCY CYLINDER ACCUMULATOR HAS LOW PRESSURE 1550PSI AT 60F. SERVICED R1 DOOR EMERGENCY CYLINDER TO 1750PSI AT 58F PER MCM PS AND AMM 52-10-00-301.
